Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 200, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 2:41 AM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 2:41 AM CDT (07:41 UTC)
- Expired
- Apr 20, 2011, 3:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 180 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
633
WUUS54 KJAN 200741
SVRJAN
MSC011-083-133-200830-
/O.NEW.KJAN.SV.W.0200.110420T0741Z-110420T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
241 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
CLEVELAND...
NORTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...DREW...
* UNTIL 330 AM CDT
* AT 241 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF SHAW MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOYLE...RENOVA...MOUND BAYOU...BLAINE...ROME...SUNNYSIDE...MINTER
CITY AND MONEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.
&&
LAT...LON 3399 9045 3382 9044 3381 9018 3381 9017
3377 9017 3375 9028 3372 9030 3370 9027
3374 9024 3373 9014 3364 9010 3354 9097
3377 9102 3379 9099 3381 9103 3394 9103
3399 9107 3399 9100 3397 9099 3399 9097
TIME...MOT...LOC 0741Z 258DEG 55KT 3370 9087
$$
OLB1 follow-up statement
479
WWUS54 KJAN 200801
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 AM CDT WED APR 20 2011
MSC011-083-133-200830-
/O.CON.KJAN.SV.W.0200.000000T0000Z-110420T0830Z/
BOLIVAR MS-SUNFLOWER MS-LEFLORE MS-
301 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHERN LEFLORE...NORTHERN SUNFLOWER AND EASTERN BOLIVAR
COUNTIES...
AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOYLE MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RULEVILLE...DODDSVILLE...DREW...PARCHMAN...ROME...SCHLATER...
SUNNYSIDE...MINTER CITY AND MONEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHERN MISSISSIPPI.
&&
LAT...LON 3382 9044 3381 9017 3377 9017 3375 9028
3372 9030 3370 9027 3374 9024 3373 9022
3373 9015 3364 9010 3357 9075 3399 9078
3399 9045
TIME...MOT...LOC 0801Z 258DEG 55KT 3368 9056
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:50 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 19, 10:50 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1050 PM CDT TUE APR 19 2011 .UPDATE...NO CHANGES MADE TO THE FORECAST. LATEST RADAR DATA SHOWS HEALTHY CONVECTION JUST UPSTREAM OF NWRN ZONES. EVENING RAOBS AND FORECAST SOUNDINGS INDICATE THAT CONVECTION THIS EVENING WILL BE ELEVATED WHICH SUPPORTS PREVIOUS FORECAST THINKING THAT HAIL AND WIND WILL BE PRIMARY CONCERNS. LATEST HIGH RES MODELS HAVE PULLED BACK ON SPEED AND INTENSITY OF CONVECTION. BEST CHANCES FOR STRONG...POSSIBLY SEVERE...WILL REMAIN ACROSS NRN TIERS OF FORECAST AREA FOR THIS EVENING. && .DISCUSSION...CHALLENGING FORECAST FOR TONIGHT...WED AND INTO WED NIGHT AS UNCERTAINTY EXISTS IN HOW THE ACTIVITY TO OUR NW/N THIS EVENING WILL EVOLVE. EVEN WITH THIS UNCERTAINTY...MODEL GUID IS SUGGESTING THE POTENTIAL FOR SEVERE STORMS AND POSSIBLE HEAVY RAINFALL. THIS WILL BE THE PRIMARY FOCUS OF THE FORECAST. FROM THU/FRI AND INTO THE WEEKEND...A WARM/HUMID PATTERN WILL BE IN PLACE WITH NO REAL SHOT AT PRECIP UNTIL SOMETIME NEXT WEEK. CURRENTLY IT IS WARM AND WINDY/BREEZY ACROSS THE CWA. STORMS HAVE FIRED UP ACROSS THE SOUTHERN PLAINS AND NOW THE MIDWEST. LOOK FOR THIS ACTIVITY TO QUICKLY GROW IN COVERAGE AND BECOME MORE ORGANIZED LATE THIS AFTERNOON AND EVENING. THE CHALLENGE IN THE FORECAST IS JUST HOW QUICKLY THIS WILL EVOLVE AND HOW MUCH OF THE ORGANIZED LINE CAN MAKE IT INTO THE NW/N CWA LATER TONIGHT. ALSO...IF THE CAP REMAINS STRONG...THEN WE COULD SEE SOME REMNANT OUTFLOW BOUNDARY SURGE SOUTH AND FOCUS THE SFC BOUNDARY ACROSS AREAS OF THE CWA FURTHER SOUTH THAN CURRENTLY ANTICIPATED. I WILL START BY SAYING MODEL SOLUTIONS ON THE EVOLUTION ARE A BIT ALL OVER THE PLACE. THE GLOBAL GUID KEEPS THE SFC BOUNDARY STALLED ACROSS THE N PORTION OF THE CWA WHILE THE HI-RES RUNS OFFER DIFFERING SOLUTIONS AS WELL. THERE IS A SOLUTION THAT LEANS MORE TOWARD...THE OPS RUNS THAT KEEP ACTIVITY IN THE NORTH...OTHERS ARE FASTER AND PUSH THE SFC BOUNDARY FURTHER SOUTH. ALL IN ALL...LOW CONFIDENCE IN THE EVOLUTION OF THINGS. SO FOR TONIGHT...THERE WILL BE A RISK FOR DMG WINDS AND HAIL ACROSS THE NORTH FROM ANY LINE THAT MAKES A STRONG SURGE SOUTHWARD. TIMING IS A BEAR...IT COULD BE ANYTIME FROM NEAR MIDNIGHT TO 6-7 IN THE MORNING. FOR WED INTO WED NIGHT...MUCH WILL HINGE ON HOW/WHERE THE LINE IS IN THE MORNING AND WHERE ANY OUTFLOW/SFC BOUNDARY WILL STALL FOR LATER IN THE DAY. ONE THING ALL THE GUID SUGGESTS IS THAT THERE WILL BE VERY STEEP LAPSE RATES AND UNSTABLE CONDITIONS AS WE WARM JUST A BIT. WITH THAT SAID...VERTICAL TOTALS WILL BE 28-30C AND MLCAPE WILL BE AROUND 3000 J/KG. IT IS VERY HARD NOT TO GET SEVERE STORMS WITH THAT ENVIRONMENT IN PLACE. SOME LIMITING FACTORS WILL BE THE LACK OF ANY S/WV FOR MID/DEEP LAYER LIFT. ALSO...MID LEVEL HEIGHTS WILL BE A BIT ON THE HIGH SIDE. THE DRIVING FORCE FOR ANY ACTIVITY TOMORROW WILL BE LOW LEVEL CONVERGENCE ALONG THE STALLED BOUNDARY AND THERMO PROCESSES. THERE WILL BE DECENT FLOW ALOFT...MAINLY ABV 500 MB...SO THE MODE APPEARS TO BE MULTI-CELL CLUSTERS. THE PRIMARY RISKS WILL BE DMG WIND AND LARGE HAIL. MOST OF THE HAIL SHOULD BE LESS THAN GOLF BALL...BUT WITH SUCH STEEP LAPSE RATES...ANY WELL ORGANIZED STORM COULD POSSIBLY PRODUCE LARGER HAIL. DEPENDING ON HOW THE STALLED BOUNDARY GETS ORIENTED...THIS ACTIVITY COULD WAIT AND FIRE LATER IN THE DAY AND BE MORE IN THE EVENING. DUE TO THIS...WILL GO WITH HIGHER POPS FOR WED AFTERNOON AND KEEP THE GUID VALUES FOR THE EVENING. THERE WILL ALSO EXIST A RISK FOR LOCALLY HEAVY RAIN. THE POTENTIAL ORIENTATION OF THE STALLED SFC BOUNDARY COULD LEAD TO REPETITIVE STORMS. IF THIS OCCURS...THEN QUITE A BIT OF RAIN COULD OCCUR FOR SOME AREAS. WE HAVE THOUGHT ABOUT A FLASH FLOOD WATCH...BUT WILL HOLD OFF AND WAIT UNTIL WE HAVE A BETTER HANDLE ON WHERE THE SFC BOUNDARY WILL STALL. FOR NOW...THE NORTHERN AREAS SEEM TO HAVE THE GREATEST FOR EXCESSIVE RAINFALL. LOOK FOR WARM CONDITIONS TO EXIST INTO THE WEEKEND AND GUID VALUES FOR TEMPS SEEMED PRETTY CLOSE. /CME/ && .AVIATION...THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT WELL OFF TO THE NORTHWEST AND TRY TO PUSH INTO PORTIONS OF THE REGION NORTH OF INTERSTATE TWENTY MAINLY LATE TONIGHT. THOSE STORMS COULD BE CAPABLE OF HAIL...GUSTY WINDS AND SEVERE TURBULENCE. OTHERWISE TONIGHT...EXPECT MVFR CEILINGS PUSHING UP FROM THE SOUTH WELL AFTER MIDNIGHT. TOMORROW MVFR CONDITIONS DUE TO LOW STRATUS SHOULD END BY 10 AM OR SO WITH SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY DEVELOPING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR DURING THE MIDDAY AND AFTERNOON HOURS. SURFACE WINDS WILL AGAIN BE FROM THE SOUTH TO SOUTHWEST...ALTHOUGH NOT AS STRONG AND TENDING TOWARD VARIABILITY UP NORTH ALONG THE HIGHWAY 82 CORRIDOR. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/BB 03
Hazardous weather outlook, Apr 19, 3:36 PM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 336 PM CDT TUE APR 19 2011 LAZ015-016-023>026-MSZ047>066-072>074-202045- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 336 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. .DAY ONE...TONIGHT AND WEDNESDAY THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS AND TORRENTIAL DOWNPOURS WILL INCREASE WEDNESDAY AFTERNOON AND CONTINUE INTO THE EVENING IN THE VICINITY OF A STALLED FRONTAL BOUNDARY DRAPED ACROSS THE REGION. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS OF UP TO 60 MPH. THE RISK OF SEVERE WEATHER SHOULD BE LEAST ALONG AND SOUTH OF HIGHWAY 84. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED ON WEDNESDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>046-202045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 336 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI NORTH OF INTERSTATE TWENTY. .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT...MAINLY FROM MIDNIGHT THROUGH DAYBREAK ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR...AS A COLD FRONT APPROACHES FROM THE PLAINS. THE MAIN RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT NORTHWEST OF A GRENADA MISSISSIPPI TO BASTROP LOUISIANA LINE. IN ADDITION...TORRENTIAL DOWNPOURS IN SOME AFFECTED AREAS COULD RESULT IN PONDING OF WATER ISSUES BEFORE DAYBREAK. THE PREVIOUSLY MENTIONED COLD FRONT MOVING INTO THE REGION AND STALLING EARLY WEDNESDAY WILL SET THE STAGE FOR A RISK OF SCATTERED STRONG TO SEVERE THUNDERSTORMS IN ALL AREAS ALONG AND NORTH OF INTERSTATE TWENTY TOMORROW INTO WEDNESDAY EVENING. THE MAIN RISK WILL ONCE AGAIN BE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH. HOWEVER...AN INCREASING CONCERN WILL BE THE CONTINUED RISK OF TORRENTIAL DOWNPOURS...ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR IN MISSISSIPPI WHERE FLASH FLOODING WILL BE POSSIBLE IN AT LEAST ISOLATED LOCATIONS. IN THESE LATTER AREAS TOTAL RAINFALL AMOUNTS BY EARLY THURSDAY MAY REACH OR EXCEED 2 TO 3 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE TONIGHT AND WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Special weather statement, Apr 20, 2:27 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
227 AM CDT WED APR 20 2011
ARZ075-MSZ018-019-200755-
CHICOT AR-BOLIVAR MS-SUNFLOWER MS-
227 AM CDT WED APR 20 2011
...STRONG THUNDERSTORMS MOVING ACROSS BOLIVAR COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES NORTHWEST OF SCOTT AT 227 AM
CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL SUNFLOWER...SOUTHERN BOLIVAR AND EXTREME NORTH
CENTRAL CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3373 9062 3354 9123 3357 9124 3360 9116
3364 9116 3369 9122 3372 9121 3372 9116
3367 9109 3368 9104 3371 9105 3372 9114
3377 9114 3379 9107 3377 9100 3379 9099
3382 9102 3393 9073
TIME...MOT...LOC 0727Z 247DEG 40KT 3366 9116
OLBSpecial weather statement, Apr 20, 2:38 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 AM CDT WED APR 20 2011
MSZ019-025-026-200805-
SUNFLOWER MS-GRENADA MS-LEFLORE MS-
238 AM CDT WED APR 20 2011
...STRONG THUNDERSTORMS MOVING INTO SUNFLOWER...LEFLORE AND GRENADA
COUNTIES...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES WEST OF DREW AT 237 AM CDT...
MOVING EAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN LEFLORE...SOUTHWESTERN GRENADA AND NORTHERN
SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3382 9044 3381 9018 3378 9016 3376 9019
3375 9028 3373 9030 3370 9028 3374 9024
3373 9014 3381 9012 3381 8999 3369 9001
3360 9072 3362 9072 3362 9066 3393 9065
3397 9044
TIME...MOT...LOC 0737Z 259DEG 51KT 3384 9059
OLBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 51 min |
| Apr 20, 2:27 AM CDT | Special Weather Statement | JAN | Bolivar | 28 min |
| Apr 20, 2:38 AM CDT | Special Weather Statement | JAN | Tallahatchie | 27 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Apr 20, 4:22 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 68 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 54 min |
| Apr 20, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 53 min |
| Apr 20, 5:25 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 50 min |
| Apr 20, 5:47 AM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:05 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 55 min |
| Apr 20, 6:31 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| Apr 20, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Apr 20, 6:47 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 58 min |
| Apr 20, 7:21 AM CDT | Special Weather Statement | JAN | Winston | 44 min |
| Apr 20, 7:41 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 44 min |
| Apr 20, 7:46 AM CDT | Special Weather Statement | JAN | Noxubee | 44 min |
| Apr 20, 8:08 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery, Webster | 3 hr |
| Apr 20, 8:37 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 113 min |
| Apr 20, 8:52 AM CDT | Special Weather Statement | JAN | Attala | 43 min |
| Apr 20, 9:09 AM CDT | Areal Flood Warning | JAN | Grenada | 6 hr |
| Apr 20, 9:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Apr 20, 9:22 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 21 more | 31 hr |
| Apr 20, 10:20 AM CDT | Flash Flood Warning | JAN | Noxubee, Winston | 115 min |
| Apr 20, 10:21 AM CDT | Special Weather Statement | JAN | Choctaw, Lowndes, Oktibbeha | 59 min |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 52 days |
| Apr 20, 11:37 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 58 days |
| Apr 20, 12:19 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Apr 20, 12:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 35 min |
| Apr 20, 12:44 PM CDT | Special Weather Statement | JAN | Carroll, Leflore, Montgomery, Sunflower | 26 min |
| Apr 20, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 38 min |
| Apr 20, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 63 min |
| Apr 20, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 42 min |
| Apr 20, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Apr 20, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 61 min |
| Apr 20, 3:12 PM CDT | Tornado Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 33 min |
| Apr 20, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 37 min |
| Apr 20, 3:44 PM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 61 min |
| Apr 20, 4:21 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Apr 20, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 47 min |
| Apr 20, 4:41 PM CDT | Tornado Warning | JAN | Oktibbeha | 34 min |
| Apr 20, 5:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 63 min |
| Apr 20, 5:29 PM CDT | Special Weather Statement | JAN | Carroll | 26 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 20, 6:06 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 54 min |
| Apr 20, 6:12 PM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Apr 20, 6:12 PM CDT | Tornado Warning | JAN | Clay, Lowndes | 63 min |
| Apr 20, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 44 min |
| Apr 20, 6:25 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Apr 20, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 43 min |
| Apr 20, 6:35 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 115 min |
| Apr 20, 6:40 PM CDT | Special Weather Statement | JAN | Sunflower, Washington | 30 min |
| Apr 20, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 46 min |
| Apr 20, 6:55 PM CDT | Tornado Warning | JAN | Carroll, Montgomery | 65 min |
| Apr 20, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 48 min |
| Apr 20, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.